# SDR QXEA9900681

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11173
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - REAR PRESSURE BULKHEAD WEB IS CRACKED IN TWO PLACES ABOVE HORIZONTAL BEAM I AT BL 575R AND BL 765R.  REPAIRED IAW FOKKER SRM 53-02-18, PAGE 39 AND 40.
